Journal of the European Mathematical Society


Full-Text PDF (389 KB) | Table of Contents | JEMS summary
Volume 4, Issue 2, 2002, pp. 143–200
DOI: 10.1007/s100970100033

Sur la classification des séries discrètes des groupes classiques p-adiques: paramètres de Langlands et exhaustivité

Colette Moeglin[1]

(1) CNRS, case 7012, Mathematiques, 75251, PARIS CEDEX 05, FRANCE

In this paper, we are giving parameters for discrete series of classical p-adic groups. We first define: the analogous of the Langlands morphism of WF in the L-group, part of the analogous of the character of the centralizer of that morphism and, to supply the missing part of the full definition of that character, the cuspidal support of the representation. Then, we state an hypothesis on the reducibility points for induced of cuspidal representations. And we prove that, under this hypothesis, the 3 data characterize discrete series.

No keywords available for this article.

Moeglin C. Sur la classification des séries discrètes des groupes classiques p-adiques: paramètres de Langlands et exhaustivité. J. Eur. Math. Soc. 4 (2002), 143-200. doi: 10.1007/s100970100033